MAUDE Adverse Event Report: Tornier S.A.S. D. 3MM DRILL BIT-LG 220MM-STRYKER/ZIMMER-HALL QUICK CONNECT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

Tornier S.A.S. D. 3MM DRILL BIT-LG 220MM-STRYKER/ZIMMER-HALL QUICK CONNECT; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number MWB107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the standard intraoperative procedure, it was discovered that the tip of the drill bit was missing.Suspecting remaining the broken tip in the patient's body, the base plate, which was already implanted in the patient, was removed for inspection.After the surgery, the distributor checked the photo, which was taken between cleaning completion and starting sterilization before surgery, and found that the tip of the drill bit was already gone at that time.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.

Brand Name
D. 3MM DRILL BIT-LG 220MM-STRYKER/ZIMMER-HALL QUICK CONNECT
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
Tornier S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25566194
Report Number3000931034-2026-00512
Device Sequence Number9995615
Product Code HWE
UDI-Device Identifier03700386968709
UDI-Public(01)03700386968709(10)17B313
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWB107
Device Lot Number17B313
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale